# SDR REXA2024072200562

- Difficulty date: July 19, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 22,136 hours, 16,676 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS.280.00 LH CROSSBEAM IS CORRODED.     REMOVED AND REPLACED LH FS 280.00 CROSSBEAM P/N: CC670-34094-1S, IAW CRJ-900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 AND 51-42-22-001-001-A01.
